On a subclass of k-uniformly starlike functions associated with the generalized hypergeometric functions

Aisha Ahmed Amer, Maslina Darus

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In the present investigation, we obtain coefficient bounds and extreme points of the subclass of starlike functions associated with Wright's generalized hypergeomet-ric functions. Furthermore, we discuss radius of convexity and closure properties for functions in this generalized class.

Original languageEnglish
Pages (from-to)273-284
Number of pages12
JournalAdvanced Studies in Theoretical Physics
Volume6
Issue number5-8
Publication statusPublished - 2012

Fingerprint

Starlike Functions
Generalized Hypergeometric Function
hypergeometric functions
Coefficient Bounds
Closure Properties
Extreme Points
Convexity
convexity
Radius
closures
radii
coefficients
Class

Keywords

  • Convex function
  • Linear operator
  • Starlike function
  • Uniformly convex
  • Uniformly starlike
  • Univalent function

ASJC Scopus subject areas

  • Physics and Astronomy(all)
  • Mathematical Physics

Cite this

On a subclass of k-uniformly starlike functions associated with the generalized hypergeometric functions. / Amer, Aisha Ahmed; Darus, Maslina.

In: Advanced Studies in Theoretical Physics, Vol. 6, No. 5-8, 2012, p. 273-284.

Research output: Contribution to journalArticle

@article{799c7629bdd64e4e83b778b2cb2d0840,
title = "On a subclass of k-uniformly starlike functions associated with the generalized hypergeometric functions",
abstract = "In the present investigation, we obtain coefficient bounds and extreme points of the subclass of starlike functions associated with Wright's generalized hypergeomet-ric functions. Furthermore, we discuss radius of convexity and closure properties for functions in this generalized class.",
keywords = "Convex function, Linear operator, Starlike function, Uniformly convex, Uniformly starlike, Univalent function",
author = "Amer, {Aisha Ahmed} and Maslina Darus",
year = "2012",
language = "English",
volume = "6",
pages = "273--284",
journal = "Advanced Studies in Theoretical Physics",
issn = "1313-1311",
publisher = "Hikari Ltd.",
number = "5-8",

}

TY - JOUR

T1 - On a subclass of k-uniformly starlike functions associated with the generalized hypergeometric functions

AU - Amer, Aisha Ahmed

AU - Darus, Maslina

PY - 2012

Y1 - 2012

N2 - In the present investigation, we obtain coefficient bounds and extreme points of the subclass of starlike functions associated with Wright's generalized hypergeomet-ric functions. Furthermore, we discuss radius of convexity and closure properties for functions in this generalized class.

AB - In the present investigation, we obtain coefficient bounds and extreme points of the subclass of starlike functions associated with Wright's generalized hypergeomet-ric functions. Furthermore, we discuss radius of convexity and closure properties for functions in this generalized class.

KW - Convex function

KW - Linear operator

KW - Starlike function

KW - Uniformly convex

KW - Uniformly starlike

KW - Univalent function

UR - http://www.scopus.com/inward/record.url?scp=84859019902&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84859019902&partnerID=8YFLogxK

M3 - Article

VL - 6

SP - 273

EP - 284

JO - Advanced Studies in Theoretical Physics

JF - Advanced Studies in Theoretical Physics

SN - 1313-1311

IS - 5-8

ER -